# SDR AALA202512012221

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 92,120 hours, 11,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LED FLASHLIGHT AT MDCR DRAWER IS INOPERATIVE. REPLACED LED FLASHLIGHT AT MDCR DRAWER. PER AMM 25-64-01.
